Wray: Re-Posting Previous Post

by Tammy
(Texas)

333mg. daily and beginning to have problems after good results

by Tammy
(Texas)

I am going on my 4th month of 333mg. per day of Natpro and am starting to have problems after great results.

During month one, I used 1 tsp. (166mg) at 9am, and then another tsp. (166mg.) at 9pm. I did this for only the last part of my cycle as recommended. I started to see my skin clear up and weight loss.

During month two, I did the same as month one and still noticed great results, but started to slowly see my results decline with acne coming back and bloating. I think my hair started falling out a little more too.

During month three, I used the same amount everyday with no break thinking I really need to inundate my body with more progesterone to build up a good reserve, which I believe I read somewhere on here that was advisable. I am now having worse acne and the bloat is back.

I end up going through a tube a week, so what could be wrong?
Could this be upsetting the testoserone in by body?

Wray help!

Comments for
333mg. daily and beginning to have problems after good results

Click here to add your own comments

Apr 13, 2011
problems after using progesterone for awhile
by: Cheryl

Tammy,

I started using about 200 mg of progesterone daily and had great results at first and then didn't after a couple of months. I kept using more and more thinking that was the problem. Then I read that progesterone was very fat soluable and would store in our fat cells.

Any way, I started to insert my progesterone cream vaginally and I only need less than 20 mg/ day now. I have no side affects any more. I am menopausal though and you made need more than me, I don't know.

Good luck, because having hormones unbalanced is such a headache.
Apr 19, 2011
Curious about your advice for Tammy
by: Bonnie

Hi Wray,

I would like to know what you recommend to Tammy who wrote about the above problem. Just wondering if you missed this post.

Comments for Wray: Re-Posting Previous Post

Click here to add your own comments

Apr 28, 2011
vaginal delivery
by: Eve

I have read several times that vaginal delivery is the best. Not to be gross, but can someone explain the application to me. Do you use a tampon or is there an applicator we can purchase. It makes me think of monostat and the little applicator they include in the box...any insight would be helpful :-) I have been on a high dose for the entire month since March of 2010. It seems my symptoms have been squashed out except for the extra weight and occassional sore breasts. I would like to see if reducing my dose is a good idea now....I am a little nervous?? Any thougths Wray?

Apr 29, 2011
problems after using progesterone for awhile
by: Wray

Hi Cheryl Many thanks for this feedback, it does help me and I'm sure others reading it. We are all so different, our needs, food, lives, stress. A friend of mine uses the vaginal route and finds it works better for her too. Another woman in Norway had to use 400mg/day for 5 months before her symptoms eased. As I said to Tammy I use both routes. Using progesterone is never clear cut, experimenting is the only way to find what works best for us. I'm so pleased both you and Tammy did, as it gives insight to others, and encouragement too. All too often women are given a one dose to fix all, and it simply doesn't work like that. So many things effect the level, stress, large meals, a lack of vitamin D, the dark days of winter, excess oestrogen, and more. Take care Wray

May 03, 2011
Inserting vaginally
by: Tracy (UK)

I would be interested in the reply to Eve's quetion as I too would like to insert vaginally and would be really grateful to know the best way to do this.

Thank you in anticipation.

May 08, 2011
Re-Posting Previous Post
by: Anonymous

Why not use Natpro's progesterone cream vaginally? It works for me!! It also contains MCT which is excellent for candida! Excellent product.

May 08, 2011
Re-Posting Previous Post
by: Joy Lewis

Post just made about using progesterone cream vaginally is from me. Joy Lewis.

May 10, 2011
Follow up to Natpro - Vaginally
by: Eve

I was very curious about this topic so I kept looking for more information and i found some. According to Dr. Jonathan V. Wright, apply the cream directly to your labia (sp??). So, I did. I have been using Natpro with this application for the past week or so and it has been working very well for me. I feel completely calm all day and I am able to use a smaller dose and have wonderful results! My favorite saying to my close girlfriends is that Hell is life on earth without natural progesterone!! Thank heaven for Natpro and this website for all the support! Wishing you peace and happiness :-) Eve

May 11, 2011
Inserting vaginally
by: Wray

Hi Tracy It's really up to the individual. Some use a finger, some a syringe. Fingers are easier, readily available, cost nothing and don't have to be sterilised! But if inflammation is experienced high in the vagina, a syringe would be better. They all come with markings, making it easy to tell how much you are using. Take care Wray

May 12, 2011
Syringe
by: Tracy

Does anyone know where i can buy a suitable syringe please? I live in the UK.

May 16, 2011
syringe's
by: nikki

You can buy a syringe from most chemists... Boots have them but you need to ask at the counter for an oral syringe, hope this helps

May 17, 2011
Syringe
by: Tracy

Thank you for your reply Nikki.

Funnily enough I asked in Boots on Saturday and they said they don't sell them!

I did mention to her what I wanted it for but I will try again and ask specifically for the oral one, may be that will do the trick.

May 19, 2011
syrigne's
by: nikki

you can get a syringe from boots... ask at the counter for an oral syringe. Hope this helps.

Nov 01, 2011
Vaginal Application
by: Cheryl

I started the progesterone Cream in Jan/11. After many trials of different amounts and how many times a day to apply. I too have found that vaginal insertion twice a day works great for me. I went through a 5-6 month period where I would bleed lots and lots, continually. I found out this is quite normal. I truly though my period was never going to end!!! As I learned more, this is just the lining thats being shed after years of build up. There was a war going on in my body for sometime to level out my progesterone. It's now November and I still have times where I am bleeding more than normal, however it can take a year for progesterone to level out I have found out. I am more calm, skin is clearing up, I have come off my antidepressant(been on it since mid 30s. I'm 46 now)I also just feel better. I am sleeping better more often now. Still learning more about this wonderful stuff. Thanks everyone

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.



Search over 6,000 pages on this site...

Do you have a progesterone deficiency?

This free questionnaire will tell you in 10 minutes

Just enter your email address and click the button...

Why do I ask for your email address? Simply so I can stay in touch. Your details will not be revealed to anyone


Do you have a question or concern?

See what's being discussed, ask for help, give your thoughts or experiences, or just browse...

See the FAQ pages...


Natural Progesterone Cream

Discover the facts...


Health care practitioners and therapists

Here's an
Associate Program
that may be a good fit for your practice


Your language

Translate this website into your language


Is this the future of medicine?

Watch this important video